# SDR AALA20101011TUL01

- Difficulty date: October 11, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 60,459 hours, 17,177 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 10 OUTBOARD SLAT CORROSION ON UPPER SKIN AT INBOARD DRIVE TRACK AREA.  RIGHT NUMBER 10 OUTBOARD SLAT REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 57-43-00-1.
